Affiliated First Hospital of Taishan Medical college

Tai’an, China

Affiliated First Hospital of Taishan Medical college

Tai’an, China
SEARCH FILTERS
Time filter
Source Type

Li A.,Shandong University | Li A.,Nanchang University | Li Y.,Shandong University | Li Y.,Taishan Medical college | And 4 more authors.
Drug Design, Development and Therapy | Year: 2017

The side effects of chemotherapy drugs have increased in recent years, and some side effects can lead to onychomadesis. A 72-year-old woman who was diagnosed with an invasive ductal carcinoma of the right breast underwent a modified radical mastectomy in April 2015, followed by chemotherapy with capecitabine and nanoparticle albumin-bound paclitaxel (nab-paclitaxel). Subsequently, the patient experienced palmoplantar redness, pain, onycholysis, a transparent serous exudate, and onychomadesis. The chemotherapy was discontinued, and the patient was treated with oral vitamin B6, a polymyxin ointment, and a high-energy red light. The palmoplantar redness and pain were alleviated after 1 month. However, although her fingernails improved, dysesthesia symptoms remained, and all her toenails exhibited defects or deformities at a 24-month follow-up. The symptoms of this disorder should be recognized by dermatologists. © 2017 Li et al.

Loading Affiliated First Hospital of Taishan Medical college collaborators
Loading Affiliated First Hospital of Taishan Medical college collaborators